# SDR AALA2009051300002

- Difficulty date: May 13, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 84,648 hours, 16,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CAPTAIN REPORTED WHEN CHANGING FLAPS FROM 20 TO 25 DEGREES , RECEIVED A TRAILING EDGE DISAGREE LIGHT AND FLAPS STUCK MESSAGE ON GAUGE.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED FIM 27-51-00 AND FIM 27-58-00.  CYCLED FLAPS SEVERAL TIMES, NO BITE FAULTS NOTED.  ALL OPS CHECKS OK.  SYSTEM GROUND CHECK NORMAL OPERATION.
